MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Poor Quality Image (1408); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the sheath was kinked and the device had a guidewire entanglement.Microscope inspection showed that the guidewire exit port and the distal section of the tip were in good condition.The catheter was also found to be twisted, and the imaging window was rippled.Impedance testing showed an electrical open at the distal end of the catheter, between 80 and 90 cm from the distal housing.The transducer-level impedance test using the microprobe could not be performed due to the condition of the transducer/distal housing.
 
Event or Problem Description
Reportable based on device analysis completed on 04 dec 2025.It was reported that visualization issues occurred.The 80% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel.The opticross hd imaging catheter was advanced for ultrasound examination of the target lesion; but the image exhibited non-uniform rotational distortion.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that the catheter was twisted and that the imaging window exhibited ripples.

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23910920
Report Number2124215-2025-93467
Device Sequence Number18648035
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)260423(10)36356748
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0036356748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown